CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation